Abstract and Applied Analysis

Existence of Periodic Solutions for Integrodifferential Impulsive Periodic System on Banach Space

JinRong Wang, X. Xiang, and W. Wei

Full-text: Open access

Abstract

This paper deals with a class of integrodifferential impulsive periodic systems on Banach space. Using impulsive periodic evolution operator given by us, the T 0 -periodic PC-mild solution is introduced and suitable Poincaré operator is constructed. By virtue of the generalized new Gronwall lemma with impulse and B -norm, the estimate on the PC-mild solutions is derived. Showing the continuity and compactness of the Poincaré operator, we utilize Horn's fixed point theorem to prove the existence of T 0 -periodic PC-mild solutions when the PC-mild solutions are bounded and ultimate bounded. This extends the study of periodic solutions of integrodifferential periodic system without impulse to integrodifferential periodic system with impulse on general Banach spaces. At last, an example is given for demonstration.

Article information

Source
Abstr. Appl. Anal., Volume 2008 (2008), Article ID 939062, 19 pages.

Dates
First available in Project Euclid: 2 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1267538478

Digital Object Identifier
doi:10.1155/2008/939062

Mathematical Reviews number (MathSciNet)
MR2480384

Zentralblatt MATH identifier
1160.45006

Citation

Wang, JinRong; Xiang, X.; Wei, W. Existence of Periodic Solutions for Integrodifferential Impulsive Periodic System on Banach Space. Abstr. Appl. Anal. 2008 (2008), Article ID 939062, 19 pages. doi:10.1155/2008/939062. https://projecteuclid.org/euclid.aaa/1267538478


Export citation

References

  • D. Baĭnov and P. Simeonov, Impulsive Differential Equations: Periodic Solutions and Applications, vol. 66 of Pitman Monographs and Surveys in Pure and Applied Mathematics, Longman Scientific & Technical, Harlow, UK, 1993. \setlengthemsep2pt
  • V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6 of Series in Modern Applied Mathematics, World Scientific, Teaneck, NJ, USA, 1989.
  • X. Liu, ``Impulsive stabilization and applications to population growth models,'' The Rocky Mountain Journal of Mathematics, vol. 25, no. 1, pp. 381--395, 1995.
  • T. Yang, Impulsive Control Theory, vol. 272 of Lecture Notes in Control and Information Sciences, Springer, Berlin, Germany, 2001.
  • N. U. Ahmed, ``Optimal impulse control for impulsive systems in Banach spaces,'' International Journal of Differential Equations and Applications, vol. 1, no. 1, pp. 37--52, 2000.
  • N. U. Ahmed, ``Some remarks on the dynamics of impulsive systems in Banach spaces,'' Dynamics of Continuous, Discrete & Impulsive Systems. Series A, vol. 8, no. 2, pp. 261--274, 2001.
  • N. U. Ahmed, K. L. Teo, and S. H. Hou, ``Nonlinear impulsive systems on infinite dimensional spaces,'' Nonlinear Analysis: Theory, Methods & Applications, vol. 54, no. 5, pp. 907--925, 2003.
  • N. U. Ahmed, ``Existence of optimal controls for a general class of impulsive systems on Banach spaces,'' SIAM Journal on Control and Optimization, vol. 42, no. 2, pp. 669--685, 2003.
  • W. Wei, X. Xiang, and Y. Peng, ``Nonlinear impulsive integro-differential equations of mixed type and optimal controls,'' Optimization, vol. 55, no. 1-2, pp. 141--156, 2006.
  • X. Xiang and W. Wei, ``Mild solution for a class of nonlinear impulsive evolution inclusions on Banach space,'' Southeast Asian Bulletin of Mathematics, vol. 30, no. 2, pp. 367--376, 2006.
  • X. Xiang, W. Wei, and Y. Jiang, ``Strongly nonlinear impulsive system and necessary conditions of optimality,'' Dynamics of Continuous, Discrete & Impulsive Systems. Series A, vol. 12, no. 6, pp. 811--824, 2005.
  • X. Yu, X. Xiang, and W. Wei, ``Solution bundle for a class of impulsive differential inclusions on Banach spaces,'' Journal of Mathematical Analysis and Applications, vol. 327, no. 1, pp. 220--232, 2007.
  • M. Benchohra, J. Henderson, and S. Ntouyas, Impulsive Differential Equations and Inclusions, vol. 2 of Contemporary Mathematics and Its Applications, Hindawi, New York, NY, USA, 2006.
  • H. Amann, ``Periodic solutions of semilinear parabolic equations,'' in Nonlinear Analysis: A Collection of Papers in Honor of Erich H. Rothe, pp. 1--29, Academic Press, New York, NY, USA, 1978.
  • B. Aulbach and N. Van Minh, ``Bounded and almost periodic solutions and evolution semigroups associated with nonautonomous functional differential equations,'' Abstract and Applied Analysis, vol. 5, no. 4, pp. 245--263, 2000.
  • Y. S. Eidelman and I. V. Tikhonov, ``On periodic solutions of abstract differential equations,'' Abstract and Applied Analysis, vol. 6, no. 8, pp. 489--499, 2001.
  • J. Mawhin, ``Periodic solutions of some semilinear wave equations and systems: a survey,'' Chaos, Solitons & Fractals, vol. 5, no. 9, pp. 1651--1669, 1995.
  • J. H. Liu, ``Bounded and periodic solutions of differential equations in Banach space,'' Applied Mathematics and Computation, vol. 65, no. 1--3, pp. 141--150, 1994.
  • J. H. Liu, ``Bounded and periodic solutions of semilinear evolution equations,'' Dynamic Systems and Applications, vol. 4, no. 3, pp. 341--350, 1995.
  • J. H. Liu, ``Bounded and periodic solutions of finite delay evolution equations,'' Nonlinear Analysis: Theory, Methods & Applications, vol. 34, no. 1, pp. 101--111, 1998.
  • J. H. Liu, T. Naito, and N. Van Minh, ``Bounded and periodic solutions of infinite delay evolution equations,'' Journal of Mathematical Analysis and Applications, vol. 286, no. 2, pp. 705--712, 2003.
  • D. Paşca, ``Periodic solutions of a class of non-autonomous second-order differential inclusions systems,'' Abstract and Applied Analysis, vol. 6, no. 3, pp. 151--161, 2001.
  • P. Sattayatham, S. Tangmanee, and W. Wei, ``On periodic solutions of nonlinear evolution equations in Banach spaces,'' Journal of Mathematical Analysis and Applications, vol. 276, no. 1, pp. 98--108, 2002.
  • X. Xiang and N. U. Ahmed, ``Existence of periodic solutions of semilinear evolution equations with time lags,'' Nonlinear Analysis: Theory, Methods & Applications, vol. 18, no. 11, pp. 1063--1070, 1992.
  • D. J. Guo and X. Liu, ``Extremal solutions of nonlinear impulsive integrodifferential equations in Banach spaces,'' Journal of Mathematical Analysis and Applications, vol. 177, no. 2, pp. 538--552, 1993.
  • J. R. Wang, ``Linear impulsive periodic system on Banach space,'' in Proceedings of the 4th International Conference on Impulsive and Hybrid Dynamical Systems (ICIDSA '07), vol. 5, pp. 20--25, Nanning, China, July 2007.
  • J. R. Wang, X. Xiang, and W. Wei, ``Linear impulsive periodic system with time-varying generating operators on Banach space,'' Advances in Difference Equations, vol. 2007, Article ID 26196, 16 pages, 2007.
  • J. R. Wang, X. Xiang, and W. Wei, ``Existence and global asymptotical stability of periodic solution for the $T$-periodic logistic system with time-varying generating operators and $T_0$-periodic impulsive perturbations on Banach spaces,'' Discrete Dynamics in Nature and Society, vol. 2008, Article ID 524945, 16 pages, 2008.
  • N. U. Ahmed, Semigroup Theory with Applications to Systems and Control, vol. 246 of Pitman Research Notes in Mathematics Series, Longman Scientific & Technical, Harlow, UK, 1991. \endthebibliography